Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
royksopp

Rosacea after Accutane?

Recommended Posts

Hey,

I was on Accutane for only three months, and have now been off for 3 months. Right now i'm left with slightly red skin all the time, my nose and under my eyes always looks slightly flushed, and have a tendency to full-face flush quite often.. Is it a possibility that the effects of sensitive skin from accutane are still wearing off, or should I go see my derm about treating rosacea?

This Sucks!

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×